It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





VERY CONFUSED

VERY CONFUSED

[ Back to Messages ]

Message

Posted by Shameeka on November 15, 2000 at 11:33:31:

I went to my docter in july for my depo shot. That wore off in october. Now it is november and i've seen no sign of my period. I feel very tired, i'm always hungry, slight nausea, and back pains. I don't know what to make of this but I took 2 hpt and they both came back negative. Should I take another test. Should I go to the docter and get medication that induces your period? I need some HELP!!!!


Follow Ups




All times are GMT -7. The time now is 03:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!